# SDR FDEA201702020318

- Difficulty date: February 2, 2017
- Submitted: February 3, 2017
- Operation: Air carrier
- Aircraft: N608FE
- Make and model: Doug MD-11F
- Aircraft serial: 48548
- Aircraft time: 77,619 hours, 18,609 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Hinge Bracket
- Part number: ARC2512503
- Condition: Corroded
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING INBD FLAP OUTBOARD AFT HINGE (FLAP SIDE) PIVOT INBD HOLE BORE FOUND WITH CORROSION.  REMOVED THE CORROSION AND FOUND OUT OF LIMITS IAW  CMM 57-52-03.  OVERSIZED BUSHING FABRICATED AND INSTALLED IAW EA 1-5750-132705 C, PART 4, STEP 2A & 2C.  CLASSIFIED AS MAJOR IAW GMM 6-2-100.
